# SDR DALA1018970662

- Difficulty date: June 24, 2010
- Submitted: August 12, 2010
- Operation: Air carrier
- Aircraft: N662DN
- Make and model: Boeing 757232
- Aircraft serial: 24991
- Aircraft time: 62,485 hours, 28,976 cycles
- Engine: Pwa PW2037
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Sill
- Condition: Corroded
- Location: Bs 1380-1420
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO DOOR SILL UPPER CHORD CORRODED ON INTERIOR SIDE LOWER SURFACE AT NUTPLATES STA 1380-1420/ REPLACED AFT CARGO DOOR SILL AT SAA DURING HMV ON N/R CARD 166656.
